# SDR 09082005E

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 19,135 hours, 27,417 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE FAILED AUTO FEATHER.  REMOVED AND REPLACED LT OVERSPEED GOVERNOR.  OPS CHECKED GOOD.
